# SDR P2EA97096

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DISCREPANCY FOUND DURING SCHEDULED C-CHECK MAINTENANCE, SKIN BULGED AT LOWER FUSELAGE STATION 947.5, BETWEEN STRINGER 24 LEFT AND STRINGER 26 LT.  REPLACED T-ANGLE AT STATION 947.5 BETWEEN STRINGER 24 AND STRINGER 26 LEFT IAW SRM 51-10-01 AND SRM 51-30-02.  FABRICATED REPLACEMENT ANGLE IAW COOPESA EO COO-3-53-558-97 AND COOPESA DWG 353-460-97 DATED 12/09/97.  DOCUMENTED ON FAA FORM 8110-3.  (M)
